# SDR GTIA030850

- Difficulty date: October 21, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: R0202A211
- Part serial: TK156
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND DURING MINI-EVACUATION DEMONSTRATION, ONE CHAMBER OF RAFT FAILED TO INFLATE.  REMOVED AND REPLACED AFT.  (M)
